<  Back to the Polytechnique Montréal portal

Stronger lower bounds for the quadratic minimum spanning tree problem with adjacency costs

D. L. Pereira, Michel Gendreau and A. Salles Da Cunha

Article (2013)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/13280/
Journal Title: Electronic Notes in Discrete Mathematics (vol. 41, no. 5)
Publisher: Elsevier
DOI: 10.1016/j.endm.2013.05.097
Official URL: https://doi.org/10.1016/j.endm.2013.05.097
Date Deposited: 18 Apr 2023 15:10
Last Modified: 18 Apr 2023 15:10
Cite in APA 7: Pereira, D. L., Gendreau, M., & Salles Da Cunha, A. (2013). Stronger lower bounds for the quadratic minimum spanning tree problem with adjacency costs. Electronic Notes in Discrete Mathematics, 41(5), 229-236. https://doi.org/10.1016/j.endm.2013.05.097

Statistics

Dimensions

Repository Staff Only

View Item View Item